Table of Contents Author Guidelines Submit a Manuscript
Journal of Electrical and Computer Engineering
Volume 2015, Article ID 918065, 11 pages
http://dx.doi.org/10.1155/2015/918065
Research Article

Probabilistic Routing Based on Two-Hop Information in Delay/Disruption Tolerant Networks

College of Information Science and Technology, Dalian Maritime University, Dalian 116026, China

Received 18 September 2014; Revised 23 December 2014; Accepted 5 January 2015

Academic Editor: Christian Schlegel

Copyright © 2015 Xu Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xu Wang, Rongxi He, Bin Lin, and Ying Wang, “Probabilistic Routing Based on Two-Hop Information in Delay/Disruption Tolerant Networks,” Journal of Electrical and Computer Engineering, vol. 2015, Article ID 918065, 11 pages, 2015. https://doi.org/10.1155/2015/918065.